Search

I hate my body!

Well I just went through a year, maybe more, long dark depression, sleeping 18+ hours a day, wanting to just go to sleep and never wake up(not suicidal just didn't feel like being present for the same ol shit everyday). So a week or so ago the neurologist put me on a 2nd seizure med in hope it would help me come off keppra and lose weight. I was to taper up on the new med, Oxtellar XR. On the smallest dose last week I definitely noticed a little more alert and mind racing but it wasn't severe. This past Wednesday I increased to the middle dose and the 2nd day I was on it I ended up awake for 30+ hours. I felt super manic, brain wouldn't turn off. It felt like I was back to my active addiction days and had done a entire gram of coke. My body was exhausted but no matter how hard I tried to sleep I couldn't. I emailed my shrink to see if she thought it was due to oxtellar or was I just having an unrelated manic episode. She said the timing of the mania along with the new med sounds like the med is at least contributing to the episode. She also temporarily increased my trazodone from 50mg to 150mg to try and get me sleep. Well I took it but only got 3hrs sleep then wide awake again for an hour. I was able to lay back down and sleep 2hrs more but still means over the past 40hrs I've ONLY slept 5hrs and they were in small spurts. It seems like my body rejects most new meds that are supposed to be super helpful for my various illnesses. Many fibro, lupus, seizure and migraine meds I can't take. Sometimes I absolutely hate my body!

19 views0 comments

Recent Posts

See All

Yet another diagnosis

Most of the time I try to look at the bright side. However, the past few days hae been hard. A few months ago I was diagnosed with Psoriasis that correlates with my Crohn's Disease. Basically, my Croh

The Patient You Leave Suffering

I can feel the nerve along my face. Like Lava as it trails along my curves. Behind my ear…..trickling in it. Whispering pain. Liquid. Itchy. Swollen. It feels, but they see nothing. My hearing drastic